# SDR 2006FA0001064

- Difficulty date: October 12, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N776SH
- Make and model: Robsin R22BETA
- Aircraft serial: 3552
- Engine: Lyc O360J2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 17F19357
- Condition: Cracked
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 CYLINDER INTAKE ROCKER ARM CRACKED/SPLIT INTO 2 PIECES.  CRACK/ SPLIT RUNS CROSS-WAYS NEAR ROCKER BOSS ON VALVE STEM SIDE OF ROCKER ARM.  AGGRESSIVE MACHINING OF ROCKER ARM AND OR ROCKER ARM INCORRECTLY CONTACTING KEEPER SPRING ASSEMBLY.  (K)
